I have hypertension and have been on the same medication for 6 years. about 6 months ago I had 3 bad illness's in a row (Strep, severe rhinitis, and a URI). Following that I had vertigo, severe fatigue, had numbness, blurred vision, palinopsia (seeing trails) and frequent urination that lasted for 6 months. After going to neurologists and being told I may have M.S. I got a little anxious. Then I was sent to rheumatology for possible lupus, the list goes on and on. All along I kept asking if could be related to cardio or my B.P meds. I eventually wore my Dr. down and he change my meds from lisinopril/HCTZ to just lisinopril. Within 4 days of being off the hydrochlorothiazide my B.P. went from high 130's/80's to 100/68. I am now feeling 100% better. I only occasionally get a little dizzy and it is probably from my B.P. getting to low. If you don't feel right DO NOT STOP until you get the right answer. Also DO NOT change your meds on your own, let your Doc make that decision.